# SDR CA190628016

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2889755C
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) OIL TEMP IN THE CRUSE ROSE TO 110. ATB OF QF2478. NORMAL LANDING, NIL EMERGENCY REPORTED. AMM 05-11-00 FOLLOWED, OIL SERVICE C/OUT, #1 ACOC BYPASS VALVE REPLACED, AIRCRAFT RTS (TC# 20190628016)
